# SDR VNAA2018051599911

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 33,932 hours, 32,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 621 AND FS 625 AT RBL45 WL 94 IS CRACKED. REMOVED AND REPLACED OBLIQUE ANGLE IAW SRM 51-42-06.
